McCabe, C., Brazier, J., Gilks, P. et al. (4 more authors) (2006) Using rank data to estimate health state utility models. Journal of Health Economics, 25 (3). pp. 418-431. ISSN 0167-6296
Abstract
In this paper we report the estimation of conditional logistic regression models for the Health Utilities Index Mark 2 and the SF-6D, using ordinal preference data. The results are compared to the conventional regression models estimated from standard gamble data, and to the observed mean standard gamble health state valuations. For both the HUI2 and the SF-6D, the models estimated using ordinal data are broadly comparable to the models estimated on standard gamble data and the predictive performance of these models is close to that of the standard gamble models. Our research indicates that ordinal data have the potential to provide useful insights into community health state preferences. However, important questions remain.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | Copyright © 2006 Elsevier B.V. All rights reserved. This is an author produced version of a paper published in Journal of Health Economics. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Great Britain/ep [Epidemiology] *Health Status Indicators Humans *Models, Statistical |
Dates: |
|
Institution: | The University of Sheffield, The University of Leeds |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) The University of Sheffield > University of Sheffield Research Centres and Institutes > Centre for Bayesian Statistics and Health Economics (Sheffield) The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Medicine (Leeds) > Leeds Institute of Health Sciences (Leeds) > Academic Unit of Health Economics (Leeds) The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Health and Related Research (Sheffield) > Health Economics and Decision Science |
Depositing User: | Mrs JM Wright |
Date Deposited: | 13 Dec 2007 14:18 |
Last Modified: | 16 Sep 2016 13:33 |
Published Version: | http://dx.doi.org/10.1016/j.jhealeco.2005.07.008 |
Status: | Published |
Publisher: | Elsevier |
Refereed: | Yes |
Identification Number: | 10.1016/j.jhealeco.2005.07.008 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:3535 |